# SDR CA140710002

- Difficulty date: July 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,032 hours, 58,323 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 57,037 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE RECEIVED A REPORT OF HYDRAULIC FLUID LEAK AT THE GATE AREA AND THE FLIGHT DECK INDICATOR SHOWED 1 QUART. MAINTENANCE ACTION FOUND THAT THE RIGHT HAND, FORWARD, MLG DOOR ACTUATOR WAS CRACKED ON THE UPPER END.  THE ACTUATOR WAS REPLACED IAW AMM 32-10-36. MLG SWINGS CARRIED OUT AND THE ACTUATOR WAS LEAK CHECKED SERVICEABLE.
